# SDR AALA201609129003

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 49,183 hours, 18,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY LIGHT LENS COVER MISSING.  INSTALLED EMERGENCY LIGHT LENS  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
